# SDR CA150820005

- Difficulty date: August 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS LANDING WHEN 1 OF ITS ENGINES LOST POWER.  PILOT THEN LANDED THE ACFT UNEVENTFULLY.  P3 LINE WAS FOUND BROKEN.  THE TUBING WAS REPLACED AND ACFT RETURNED TO SERVICE.
